Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 56, NWS Cheyenne, WY

June 6, 2015Box Butte County, Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 6, 2015, 5:36 PM MDT for Box Butte County, Nebraska. It was in force for 54 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2015, 5:36 PM MDT (23:36 UTC)
Expired
Jun 6, 2015, 6:30 PM MDT
In force
54 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Box Butte County, NE

The radar

The North Platte radar (KLNX), 189 km from the middle of the area, began a volume at 23:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 5:54 PM MDTFUNNEL CLOUDN Alliance, NEREPORTED VIA TWITTER.
Jun 6, 6:18 PM MDTHAIL 1.754 N Alliance, NEHAIL RANGED FROM PEA TO GOLFBALL SIZE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 42 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Rapid City, SD (KRAP), launched 12:00Z, 11.6 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2015-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 65 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2015-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
65 J/kg
Mixed-layer CIN
-190 J/kg
Mixed-layer LCL
1039 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

074 
WUUS55 KCYS 062336
SVRCYS
NEC013-070030-
/O.NEW.KCYS.SV.W.0056.150606T2336Z-150607T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
536 PM MDT SAT JUN 6 2015

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL BOX BUTTE COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 630 PM MDT

* AT 536 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BEREA...OR
  11 MILES NORTHWEST OF ALLIANCE...MOVING EAST AT 25 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  BEREA AROUND 540 PM MDT.
  WILD HORSE BUTTE AROUND 555 PM MDT.
  ALLIANCE AROUND 605 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4218 10310 4231 10304 4227 10274 4210 10274
      4209 10271 4207 10270 4202 10270
TIME...MOT...LOC 2336Z 291DEG 20KT 4224 10302 

HAIL...1.00IN
WIND...60MPH

$$

RUBIN
3 follow-up statements
121 
WWUS55 KCYS 062354
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
554 PM MDT SAT JUN 6 2015

NEC013-070030-
/O.CON.KCYS.SV.W.0056.000000T0000Z-150607T0030Z/
BOX BUTTE NE-
554 PM MDT SAT JUN 6 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM MDT
FOR EAST CENTRAL BOX BUTTE COUNTY...

AT 554 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BEREA...OR
NEAR ALLIANCE...MOVING EAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST
CENTRAL BOX BUTTE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4214 10300 4222 10295 4227 10274 4210 10274
      4209 10271 4207 10270 4202 10270
TIME...MOT...LOC 2354Z 280DEG 21KT 4217 10290 

HAIL...1.00IN
WIND...60MPH

$$

RUBIN
836 
WWUS55 KCYS 070016
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
616 PM MDT SAT JUN 6 2015

NEC013-070030-
/O.CON.KCYS.SV.W.0056.000000T0000Z-150607T0030Z/
BOX BUTTE NE-
616 PM MDT SAT JUN 6 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM MDT
FOR EAST CENTRAL BOX BUTTE COUNTY...

AT 615 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ALLIANCE
AIRPORT...OR NEAR ALLIANCE...MOVING SOUTHEAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST
CENTRAL BOX BUTTE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF A TORNADO OR OTHER SEVERE WEATHER IS SPOTTED...REPORT IT TO THE
NATIONAL WEATHER SERVICE OR YOUR LOCAL AUTHORITY WHO WILL SEND YOUR
REPORT. THIS ACT MAY SAVE LIVES OF OTHERS IN THE PATH OF DANGEROUS
WEATHER.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE.

&&

LAT...LON 4207 10283 4221 10274 4210 10274 4209 10271
      4207 10270 4202 10270
TIME...MOT...LOC 0015Z 313DEG 21KT 4210 10276 

HAIL...1.00IN
WIND...60MPH

$$

RUBIN
013 
WWUS55 KCYS 070026
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
626 PM MDT SAT JUN 6 2015

NEC013-070036-
/O.EXP.KCYS.SV.W.0056.000000T0000Z-150607T0030Z/
BOX BUTTE NE-
626 PM MDT SAT JUN 6 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BOX BUTTE COUNTY
WILL EXPIRE AT 630 PM MDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 4207 10283 4221 10274 4210 10274 4209 10271
      4207 10270 4202 10270
TIME...MOT...LOC 0022Z 291DEG 20KT 4210 10276 

$$

RUBIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 5:23 PM MDT, 13 minutes earlier.

Area forecast discussion, Jun 6, 5:23 PM MDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
523 PM MDT SAT JUN 6 2015

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 305 PM MDT SAT JUN 6 2015

LINE OF SHOWERS AND EMBEDDED  IS CURRENTLY MOVING EASTWARD OVER
LARAMIE COUNTY. RECEIVED A REPORT OF PEA SIZED HAIL WHEN THE
STORMS WERE WEST OF CHEYENNE. CONVECTIVE ENVIRONMENT THROUGH THIS
EVENING STILL LOOKS FAVORABLE FOR A FEW STRONGER STORMS MAINLY
ACROSS THE NEBRASKA PANHANDLE. LAPS ANALYSIS SHOWS CAPE VALUES OF
1500-2000 J/KG STRETCHING FROM NORTHERN MORRILL COUNTY SOUTHWARD
INTO CHEYENNE COUNTY. WITH SFC WINDS BEING NORTHWESTERLY THIS
AFN...DEEP LAYER SHEAR IS RATHER WEAK AT 25-30 K'S. BETTER SHEAR
EXISTS INTO COLORADO. THUS...WITH THESE CONVECTIVE PARAMETERS CAN
NOT RULE OUT A STRONG TO MARGINALLY SIR STORM AS THE CONVECTION
PROGRESSES INTO THE PANHANDLE...HOWEVER A WIDESPREAD SIR EVENT
APPEARS UNLIKELY.

THE OTHER CONCERN IS FOR HEAVY RAIN OVER THE NORTHERN NEBRASKA
PANHANDLE BY THIS EVENING. STORMS HAVE FORMED OVER THE BLACK HILLS
OVER THE PAST FEW HOURS WITH AN OUTFLOW BOUNDARY PROGRESSING
SOUTHWARD TOWARD XXX AND AWES COUNTIES. CONVERGENCE FROM THIS
OUTFLOW ALONG WITH THE APPROACHING COLD FRONT COULD CAUSE
WIDESPREAD SHOWERS AND  TO FORM. THIS IS WHAT THE HRRR HAS BEEN
SHOWING FROM 00-03Z. SINCE NORTHERN XXX AND AWES RECEIVED QUITE A
BIT OF RAIN YESTERDAY AND THERE IS CREEK/RIVER FLOODING...THIS IS
DEFINITELY AN AREA THAT THE EVENING SHIFT WILL HAVE TO WATCH.

COLD FRONT WILL MOVE ACROSS THE REGION TONIGHT WHICH WILL USHER IN
SLIGHTLY COOLER TEMPS FOR SUNDAY. KEPT THE 40-50 PERCENT POPS IN
THE CST FROM LATE MORNING THROUGH THE AFN. DO NOT BELIEVE THERE
WILL BE MUCH OF A STRONG/SIR THREAT AS CAPE VALUES ARE A BIT LESS
THAN TODAY IN THE POST FRONTAL ARMS.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 305 PM MDT SAT JUN 6 2015

SUNDAY NIGHT AND MONDAY LOOK TO BE DRY FOR THE MOST PART AS UPPER
LEVEL HEIGHTS BEGIN TO RISE. DO HAVE AN UPPER SHORTWAVE MOVING
THROUGH THE EAST PORTION OF THE CWFA FROM DOUGLAS TO ALLIANCE.
WESTERLY TO NORTHWESTERLY WINDS SHOULD KEEP AREAS EAST OF THE
LARAMIE RANGE DRY WITH BETTER CHANCES OFF TO THE WEST.

NEXT CHANCES FOR WIDESPREAD SHOWERS APPEARS TO BE WEDNESDAY AS THE
UPPER RIDGE AXIS MOVES EAST INTO CENTRAL NEBRASKA. WE START
GETTING PIECES OF ENERGY IN THE SOUTHWEST FLOW BEHIND THE FRONT
EMANATING OFF YET ANOTHER LOW PRESSURE SYSTEM MOVING INTO SOUTHERN
NEVADA AND UTAH. AT THE SURFACE...ANOTHER FRONTAL BOUNDARY SAGS
SOUTH AND LAYS UP NEAR THE EAST SLOPES OF THE LARAMIE RANGE
WEDNESDAY AFTERNOON. STRONG SOUTHEASTERLY LOW LEVEL FLOW BEHIND
THE FRONT. GFS SHOWING 25-30KTS AT 850MBWHILE ECMWF SHOWING 20 TO
25KTS. STILL A LITTLE TOO EARLY FOR DETERMINING SEVERE
THUNDERSTORM CHANCES...BUT CONDITIONS DO LOOK GOOD FOR ANOTHER
ROUND OF HEAVY RAIN AND SEVERE THUNDERSTORMS.

UNSETTLED WEATHER FOR THE REMAINDER OF THE WEEK AS WE STAY IN
SOUTHWEST FLOW AND THE UPPER LOW MOVES INTO WESTERN COLORADO. BOTH
THE GFS AND ECMWF SHOWING HEALTHY QPF FORECASTS...SO DEFINITELY
POTENTIAL THERE FOR MORE HEAVY RAINFALL THURSDAY.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 518 PM MDT SAT JUN 6 2015

ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS MAINLY
ACROSS THE NEBRASKA PANHANDLE AREAS THIS EVENING. NORTHEAST FLOW
BEHIND A BOUNDARY WILL GIVE THE I-80 CORRIDOR FROM SIDNEY TO
CHEYENNE THE POSSIBILITY OF IFR/LIFR STRATUS AT KCYS...KIBM...KSNY
AND KBFF EARLY SUNDAY MORNING THROUGH MID MORNING. ANOTHER ROUND
OF SHOWERS AND THUNDERSTORMS FOR SUNDAY AFTERNOON.

&&

.FIRE WEATHER...
ISSUED AT 247 PM MDT SAT JUN 6 2015

NO FIRE WEATHER CONCERNS THROUGH EARLY NEXT WEEK.  SCATTERED
SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH SUNDAY
AFTERNOON ACROSS MUCH OF THE REGION.  TEMPERATURES WILL BEGIN
TO WARM BY EARLY NEXT WEEK...HOWEVER MINIMUM HUMIDITY VALUES
WILL STILL BE ABOVE 25 PERCENT.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...ZF
LONG TERM...GCC
AVIATION...GCC
FIRE WEATHER...ZF
Hazardous weather outlook, Jun 6, 5:22 AM MDT, 12 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
522 AM MDT SAT JUN 6 2015

NEZ002-003-019>021-054-055-095-096-WYZ101>119-071130-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
522 AM MDT SAT JUN 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL DEVELOP. SOME
OF THE THUNDERSTORMS WILL BE STRONG WITH GUSTY WINDS...HAIL...AND
LOCALLY HEAVY RAINFALL THAT MAY CAUSE MINOR FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL DEVELOP SUNDAY.
SOME OF THE THUNDERSTORMS OVER THE SOUTHEAST WYOMING PLAINS AND
SOUTHWEST NEBRASKA PANHANDLE MAY BE STRONG WITH GUSTY WINDS...
HAIL...AND LOCALLY HEAVY RAINFALL.

SCATTERED THUNDERSTORMS ARE EXPECTED WEDNESDAY AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY AND TONIGHT.

In the hours before

Special weather statement, Jun 6, 1:16 PM MDT, 4 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
116 PM MDT SAT JUN 6 2015

WYZ108-117>119-062000-
SOUTH LARAMIE RANGE FOOTHILLS WY-CENTRAL LARAMIE COUNTY WY-
GOSHEN COUNTY WY-EAST LARAMIE COUNTY WY-
116 PM MDT SAT JUN 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LARAMIE AND SOUTHERN
GOSHEN COUNTIES UNTIL 200 PM MDT...

AT 115 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR WARREN AFB...OR 10 MILES WEST OF CHEYENNE...MOVING NORTHEAST AT
40 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CHEYENNE...RANCHETTES...NORTH CHEYENNE...FRONTIER PARK...WARREN AF
BASE...WARREN AFB AND HILLSDALE.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 12 AND
26.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN CHEYENNE.

&&

LAT...LON 4110 10508 4122 10513 4157 10453 4127 10417
TIME...MOT...LOC 1915Z 240DEG 49KT 4119 10498

CLAYCOMB
Special weather statement, Jun 6, 4:46 PM MDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
446 PM MDT SAT JUN 6 2015

NEZ002-003-062330-
DAWES NE-BOX BUTTE NE-
446 PM MDT SAT JUN 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BOX BUTTE AND SOUTH
CENTRAL DAWES COUNTIES UNTIL 530 PM MDT...

AT 446 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES EAST OF FLAHERTYS CORNER...OR 28 MILES NORTHWEST OF ALLIANCE...
MOVING EAST AT 20 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  HEMINGFORD AND BOX BUTTE CAMPGROUND AROUND 520 PM MDT.
  BOX BUTTE DAM AROUND 525 PM MDT.

LAT...LON 4229 10340 4241 10341 4249 10303 4222 10301
TIME...MOT...LOC 2246Z 267DEG 17KT 4235 10331

RUBIN
Special weather statement, Jun 6, 5:25 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
525 PM MDT SAT JUN 6 2015

NEZ003-021-070015-
MORRILL NE-BOX BUTTE NE-
525 PM MDT SAT JUN 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BOX BUTTE AND NORTHERN
MORRILL COUNTIES UNTIL 615 PM MDT...

AT 524 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HEMINGFORD...OR 16 MILES NORTHWEST OF ALLIANCE...MOVING SOUTHEAST AT
20 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  BEREA AROUND 550 PM MDT.
  WILD HORSE BUTTE AROUND 600 PM MDT.
  ALLIANCE AROUND 615 PM MDT.

LAT...LON 4200 10300 4224 10331 4237 10323 4230 10274
      4222 10275
TIME...MOT...LOC 2324Z 301DEG 17KT 4226 10312

RUBIN/COTSAKIS
Special weather statement, Jun 6, 5:28 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
528 PM MDT SAT JUN 6 2015

NEZ002-003-070015-
DAWES NE-BOX BUTTE NE-
528 PM MDT SAT JUN 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BOX BUTTE AND
SOUTHEASTERN DAWES COUNTIES UNTIL 615 PM MDT...

AT 528 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTHWEST OF BOX BUTTE CAMPGROUND...OR 28 MILES NORTHWEST OF
ALLIANCE...MOVING EAST AT 15 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
HEMINGFORD...BOX BUTTE CAMPGROUND...BOX BUTTE DAM AND MARSLAND.

LAT...LON 4234 10336 4248 10337 4260 10294 4231 10290
TIME...MOT...LOC 2328Z 268DEG 13KT 4240 10327

RUBIN/COTSAKIS

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 7:02 PM MDTSpecial Weather StatementCYSSioux28 min
Jun 5, 7:56 PM MDTSevere Thunderstorm WarningCYSSioux49 min
Jun 5, 8:11 PM MDTSpecial Weather StatementCYSSioux49 min
Jun 5, 8:24 PM MDTSpecial Weather StatementCYSDawes51 min
Jun 5, 8:45 PM MDTSevere Thunderstorm WarningCYSDawes21 min
Jun 5, 8:49 PM MDTSpecial Weather StatementCYSBox Butte41 min
Jun 5, 8:59 PM MDTSevere Thunderstorm WarningCYSSioux46 min
Jun 5, 9:28 PM MDTSpecial Weather StatementCYSBox Butte47 min
Jun 5, 9:38 PM MDTSpecial Weather StatementCYSDawes52 min
Jun 5, 9:48 PM MDTSpecial Weather StatementCYSSioux42 min
Jun 5, 10:19 PM MDTSpecial Weather StatementCYSDawes41 min
Jun 5, 10:32 PM MDTSpecial Weather StatementCYSSioux43 min
Jun 5, 11:00 PM MDTSpecial Weather StatementCYSDawes30 min
Jun 5, 11:16 PM MDTSpecial Weather StatementCYSDawes44 min
Jun 6, 12:26 AM MDTSpecial Weather StatementCYSDawes49 min
Jun 6, 1:09 AM MDTAreal Flood AdvisoryCYSSioux10 hr
Jun 6, 10:22 AM MDTAreal Flood WarningCYSDawes, Sioux25 hr
Jun 6, 4:46 PM MDTSpecial Weather StatementCYSBox Butte44 min
Jun 6, 5:25 PM MDTSpecial Weather StatementCYSBox Butte50 min
Jun 6, 5:28 PM MDTSpecial Weather StatementCYSBox Butte47 min
Jun 6, 5:44 PM MDTSpecial Weather StatementCYSBox Butte46 min
Jun 6, 5:45 PM MDTSpecial Weather StatementCYSSioux45 min
Jun 6, 5:46 PM MDTSpecial Weather StatementCYSSioux44 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.